BibTeX record journals/siamrev/Dold93

download as .bib file

@article{DBLP:journals/siamrev/Dold93,
  author       = {J. William Dold},
  title        = {A Note on Integral Properties of Periodic Orbits},
  journal      = {{SIAM} Rev.},
  volume       = {35},
  number       = {1},
  pages        = {125--129},
  year         = {1993},
  url          = {https://doi.org/10.1137/1035007},
  doi          = {10.1137/1035007},
  timestamp    = {Tue, 29 Sep 2020 10:57:56 +0200},
  biburl       = {https://dblp.org/rec/journals/siamrev/Dold93.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}